Please use this identifier to cite or link to this item:
Title: Generalized rank weights : a duality statement
Authors: Ducoat, Jérôme
Keywords: DRNTU::Science::Physics::Atomic physics::Field theories
Issue Date: 2015
Source: Ducoat, J. (2015). Generalized rank weights : a duality statement. Contemporary mathematics, 632, 101-109.
Abstract: We consider linear codes over some fixed finite field extension Fq m/Fq, where Fq is an arbitrary finite field. In [1], Gabidulin introduced rank metric codes, by endowing linear codes over Fq m with a rank weight over Fq and studied their basic properties in analogy with linear codes and the classical Hamming distance. Inspired by the characterization of the security in wiretap II codes in terms of generalized Hamming weights by Wei [8], Kurihara et al. defined in [3] some generalized rank weights and showed their relevance for secure network coding. In this paper, we derive a statement for generalized rank weights of the dual code, completely analogous to Wei’s one for generalized Hamming weights and we characterize the equality case of the rth-generalized Singleton bound for the generalized rank weights, in terms of the rank weight of the dual code.
Rights: © 2015 American Mathematical Society. This is the author created version of a work that has been peer reviewed and accepted for publication by Contemporary Mathematics, American Mathematical Society. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Conference Papers

Files in This Item:
File Description SizeFormat 
fq11proceedings_J.Ducoat.pdf108.76 kBAdobe PDFThumbnail

Page view(s) 50

Updated on Feb 3, 2023

Download(s) 20

Updated on Feb 3, 2023

Google ScholarTM


Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.